# SDR DXTA20082898

- Difficulty date: February 24, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 4,660 hours, 3,757 cycles
- Engine: Pwa PW545A
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Part number: 7012100825
- Part serial: 98112277
- Condition: Odor
- Location: Nr 1
- Part time: 2,927 hours, 2,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10 MINUTES AFTER TAKEOFF CREW SMELLED A BURNING PLASTIC LIKE ODOR.  REMOVED NR 1 RMU PN 7012100-825 SN 98112277 AND INSTALLED REPAIRED UNIT PN 7012100-825  SN: 00102968. OPERATIONAL TEST IS GOOD REF EXCEL AMM 23-80-01
